# SDR 9626279618

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47433
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Condition: Cracked
- Location: Bs 1089
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK, FOUND VERTICAL STABILIZER LOWER LEADING EDGE FORWARD LEFT ANCHOR WITH AN 8 INCH CRACK AT FS 1089, LONGERON 2L.  REPLACED FITTING PER EA 99-097758.
